# SDR USAA050169

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591118A
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND COMPOSITE SKIN DELAMINATED 1 INCH AREA, RT AILERON TAB OUTBOARD T/E.  INSTALLED REPAIR PLYS PER SRM 51-60-01 AND 51-70-16.  (M)
